MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 12MM/130 DEG TI CANN TFNA 440MM/LEFT-STERILE; ROD,FIXATION,INTRAMEDULLARY

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 12MM/130 DEG TI CANN TFNA 440MM/LEFT-STERILE; ROD,FIXATION,INTRAMEDULLARY
Model Number 04.037.265S
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint #: (b)(4).Reporter is a j&j representative.The device was received, the investigation is in progress, no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, tfna fenestrated helical blade, ti cannulated tfna nail, and an unknown screw were received broken.There was no procedure and patient involvements are reported.This complaint involves three(3) devices.This report is for (1) 12mm/130 deg ti cann tfna 440mm/left-sterile.This report is 2 of 3 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Investigation summary visual inspection: the 12/130 deg ti cann tfna 440/left-sterile (p/n: 04.037.265s, lot number: h763038) was received at us cq.Upon visual inspection at cq, it was observed the nail was broken into two pieces around helical blade slot.Rest of the device shows normal wear consistent with the device use which would not contribute to the complaint condition.No other issues were observed with the complaint device.Device failure/defect identified? yes.Document/specification review: based on the date of manufacture, the current and manufactured revision of drawings were reviewed no design issues or discrepancies were identified.Complaint confirmed? yes.Investigation conclusion: this complaint was confirmed.There is no indication that a design or manufacturing issue has caused the complaint condition and hence the root cause cannot be determined.The potential cause for the reported condition could be due to unintended force applied to the complaint device.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Device history lot: manufacturing location: monument; manufacturing date: 30-oct-2018; expiration date: 30-sep-2028; part number: 04.037.265s, 12mm/130 deg ti cann tfna 440mm/left- sterile; lot number: h763038 (sterile).Work order traveler met all inspection acceptance criteria.Inspection sheet, in-process/inspect dimensional/final met all inspection acceptance criteria.Inspection sheet, tfna assembly inspection met all inspection acceptance criteria.Packaging label log (pll) lppf was reviewed and determined to be conforming.Packaging bom was reviewed and determined to be conforming with no deviations to normal packaging identified.Scn supplied by ethicon (abq) was reviewed and determined to be conforming.This lot met all dimensional, visual, sterility and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.Component part(s) reviewed: component parts were not reviewed as the reported complaint condition of ¿received broken pre-operatively¿ indicates shipping damage.Therefore, review of the raw materials would not be pertinent to the reported complaint condition.Device history review: this lot met all dimensional, visual, sterility and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Corrected data: h3, h6.

Brand Name
12MM/130 DEG TI CANN TFNA 440MM/LEFT-STERILE
Common Device Name
ROD,FIXATION,INTRAMEDULLARY
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key12316144
Report Number2939274-2021-04628
Device Sequence Number11714027
Product Code HSB
UDI-Device Identifier10886982097453
UDI-Public(01)10886982097453
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K160167
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.037.265S
Device Catalogue Number04.037.265S
Device Lot NumberH763038
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/06/2021
Initial Date Received by Manufacturer 07/14/2021
Supplement Date Received by Manufacturer08/16/2021
Initial Report FDA Received Date08/12/2021
Supplement Report FDA Received Date09/03/2021
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TFNA FENESTRATED HELICAL BLADE 115MM.; UNK - SCREWS: NAIL DISTAL LOCKING.